# SDR RRXA002423

- Difficulty date: May 1, 2000
- Submitted: August 10, 2000
- Operation: Air carrier
- Aircraft: N995CF
- Make and model: Doug DC-8-62
- Aircraft serial: 46024
- Aircraft time: 63,988 hours, 20,467 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED HOLES IN THE SEAT TRACK AT FS 520-XCW 0, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  WITHIN ALLOWABLE LIMITS IAW DC-8 SRM 53-2-3, FIG 12 AND EO NR 00-047 WITH APPROVED 8110-3 DATED 5-7-00.
